Title: On the structure and geometry of the product singular value decomposition
Authors: De Moor, Bart # ×
Issue Date: 1992
Publisher: North Holland
Series Title: Linear algebra and its applications vol:168 pages:95-136
Description: Linear Algebra and its Applications, vol.168, Apr. 1992
ISSN: 0024-3795
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science